Gallery: Erin Brockovich to Investigate Disturbing Tourette-Like Sympto...

Disturbing news about a number of teens coming down with unexplained Tourette-like symptoms in New York State has been buzzing through the internet. Gizmodo recently reported about the YouTube diary videos of Lori Brownell, one of the 17 affected students, who has been documenting her strange illness over the past several months. Of the 17 students showing these symptoms, 15 attend the same LeRoy High School in Genesee County, and all but one are female. The two other girls, Lori and a classmate from Corinth in Saratoga County coincidentally travelled through LeRoy last year for a softball tournament. While doctors are stumped, the National Institute of Health and even Erin Brockovich are preparing to investigate the cause of this mysterious outbreak. Check out Lori’s video showing her symptoms after the jump.

Lori shares that her symptoms started last August, after passing out at a concert and then at her homecoming dance. She says the fainting was soon accompanied by seizures and began occurring more often. She was diagnosed with Tourette syndrome and prescribed Celexa and then began twitching and showing strange verbal and physical tics. After being taken off the medication, Lori claims the symptoms became worse and with the emergence of 16 reportedly similar cases, doctors are beginning to scratch their heads.

School officials in Le Roy say they have ruled out all possible environmental factors, infections and even the possibility of carbon monoxide poisoning. But with 17 afflicted children total, parents are reaching out for help on a larger scale. The National Institute of Health is planning to launch an investigation in the next several weeks and even famed environmental activist Erin Brockovich is planning to send scientists to collect soil samples around LeRoy high school.

via Gizmodo

LEAVE A COMMENT

or your inhabitat account below

Let's make sure you're a real person:


7 Comments

  1. kundalini March 14, 2014 at 10:29 pm

    The condition these young people are experiencing is called a Kundalini awakening. The symptoms they are exhibiting are called kriyas. Here the symptoms are likened to Tourettes in other groups we see other symptoms & for some reason they seem characteristic to that group. Kundalini awakening is a physio psycho- spiritual experience a process that opens up & clears the chakras & the medial lines & sites in the body known to acupuncturists.
    Look up Kundalini symptoms, kriyas. Kundalini awakening. It is recommended that one lets these kriyas act out, that one tries to give up smoking, caffeine.
    Get out & exercise, to ground yourself jump up & down on the spot, cleanse the aura by running both hands 6\” out from the front of the body to the feet in a sweeping cleansing motion, do the same either side of the body & the back.
    Drink water & EAT MEAT. The knowledge that you know what you have is a great relief, to study what you have steers you along your path, knowing you are not alone & can talk to others is a blessing……….All the Best

  2. jerilyn February 11, 2012 at 2:11 pm

    I’m a 44 year old women who came down with this mystery illness. I have had all these symptoms since end of July 2011. Which all have progressed. I have seen many doctors and have all types of tests. I get no answers. Now they want me to see someone – they think it is from stress and I’m crazy. Just because they can’t find the problem or answer! Oh and just before I became very ill or big dog who was healthy- we woke to him not being able to move, we had to take him to the vet. The vet had to put him down.

  3. danijone February 2, 2012 at 5:57 am

    sounds like a demonic force

  4. Bill Dyck January 28, 2012 at 11:52 pm

    to add to tyler vogt…
    The first reaction I had to this story is that the students were involved in yoga -YES yoga. I am going to do more investigation on my end. The Kundilini is very dangerous, and should not be introduced in the school system as DPA by untrained facilitators, period… If you can’t pray in school you shouldn’t be meditating.
    Tyler, I hope that your not promoting this as your understanding of doing it for 9 years should indicate that you are very aware of the spiritual aspects of the meditation.
    Waiting for the back-lash, before the investigation,
    my 5 dollars worth,
    Bill Dyck

  5. Mindanoiha January 27, 2012 at 1:59 pm

    Tics may be caused by aluminium poisoning or overloading.

    http://home.earthlink.net/~joannefstruve/_wsn/page3.html

    One possible explanation of the tics symptoms is that if the girls were vaccinated with Gardasil, which contains neurotoxic aluminium, they may exhibit symptoms of aluminium poisoning.

    The vaccine also contains an emulgent, polysorbate 80/Tween 80 which lowers surface tension and increases permeability of the blood-brain barrier.

    (This property of emulgents is used in brain targeting. In special injections emulgents are present to facilitate for example passage of psychiatric or chemo drugs through the barrier in order to enhance contact with brain tissue).

    The function of polysorbate in Gardasil is to increase miscibility of the fluid. Unfortunately however its presence may facilitate the passage of substances including aluminium through the barrier into the brain.

    Aluminium accumulates in brain tissue. The girls presenting tics symptoms had no doubt a certain amount of aluminium lodged in their brain tissue prior to vaccination.

    It is possible that the vaccine has contributed towards increasing the aluminium load and in some cases has resulted in “overloading”.
    It should certainly be questioned whether tics may be a result of aluminium overloading in the brain tissue.

  6. James.T January 27, 2012 at 3:49 am

    I don’t now about spiritual energy, but the medicine they put her on is meant to treat wide variety of neurological disorders like depression or OCD.

    Unfortunately for this girl it could be that the medicine caused or accelerated the tourette like symptoms, much in the same way anti-depressants that are supposed to help people coupe with life can cause thoughts of suicide. At the same time it sounds as if the doctors identified the tourette symptoms before medication. The symptoms became worse as she stopped taking it.

    I can’t forget the fact that there are 17 other students that are suffering from the same symptoms. If they were not on this same drug and most likely not all participating in some kind of headbanging like activity that caused spinal nerve damage, then it does strongly suggest that they were all exposed to a unique environmental condition in Le Roy.

  7. Tyler Vogt January 26, 2012 at 3:02 pm

    I have been practicing Kundalini Yoga for about 9 years. I gradually raised the energy. When someone has an onset like this, these things can occur. The energy raising up your spine is the Kundalini Energy. Because you were Head Banging, this might have triggered it. Just an opinion, and Many Blessings!!!

    http://www.kundaliniawakeningsystems1.com/downloads/branded-by-the-spirit_by-el-collie.pdf